# SDR FDEA201510183269

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 948 hours, 27,226 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Dirty
- Location: Call Bell
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MECH CALL BELL SOUNDED, RANDOMLY NUMEROUS TIMES, NO LESS THAN 100 TIMES, PLUS AUDIO PANEL MECH LIGHT ILLUMINATED.   SWITCH S1-240 FOUND STICKY, CLEANED SWITCH.  OPS CHECKED GOOD.
